# SDR QXEA20200204080

- Difficulty date: January 24, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,366 hours, 45,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 2 FROM FSX229.5-X571.5,Y-40.950 IS CORRODED. SEAT RAIL 2 BLENDED BEYOND LIMITS OF SRM 53-20-49-02-02. REPLACED SEAT RAIL 2 IAW SRM 51-42-05-02-01, 51-42-45-02-01, 51-42-15-02-01.
